MAUDE Adverse Event Report: ARTHREX, INC. SABRE, SJ 3.0MM 7CM; SAW BLADE

ARTHREX, INC. SABRE, SJ 3.0MM 7CM; SAW BLADE
Model Number SABRE, SJ 3.0MM 7CM
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 08/05/2024, it was reported by an arthrex subsidiary employee via sems- (b)(4) that an ar-7300sr sabre began to produce metal debris.This was discovered during a case with no patient harm.The case was completed with a substitute product.The blade was used inside the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Three unpacked ar-7300sr batch/serial number (b)(6), were received for evaluation.Visual inspection noted no problems with the exterior of the devices.Functional testing found that the devices functioned as intended.No problem found.

Brand Name
SABRE, SJ 3.0MM 7CM
Common Device Name
SAW BLADE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20043047
Report Number1220246-2024-07249
Device Sequence Number7977633
Product Code GFA
UDI-Device Identifier00888867041974
UDI-Public00888867041974
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSABRE, SJ 3.0MM 7CM
Device Catalogue NumberAR-7300SR
Device Lot Number15146552
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer12/05/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown